MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION QUIKLYTE INTEGRATED MULTISENSOR; ELECTRODE, ION SPECIFIC, SODIUM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION QUIKLYTE INTEGRATED MULTISENSOR; ELECTRODE, ION SPECIFIC, SODIUM
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed sodium (na) results obtained on multiple patient samples on a dimension exl 200 integrated chemistry system.Siemens healthcare diagnostics is investigating the event.Note: for section d4, the gtin was provided as the udi number is unknown.The customer did not provide the reagent lot that was used at the time of the event.
 
Event or Problem Description
The customer reported to siemens they obtained erroneously depressed sodium (na) results on multiple patient samples on the dimension exl 200 integrated chemistry system.The erroneously depressed results were not reported to the physician(s).The same samples were reprocessed on an alternate dimension exl with lm system.Higher reprocessed results consistent with the patient¿s history were obtained, considered correct, and reported.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium (na) results.
 
Additional Manufacturer Narrative
Additional information (02-jan-2025): the customer provided the lot number (4hd817) used at the time of the event.Sections d4 and h4 have been updated with the required information.Siemens service operations support (sos) concluded the investigation of the event.Sos reviewed the information provided by the customer and the data from the instrument.No reagent or instrument issues were identified.Quality control (qc) recovered within the customer¿s laboratory ranges at the time of the event.The customer replaced the integrated multisensor technology (imt) tubing, performed serum conditioning on the tubing, processed successful dilution check, processed quality control (qc) within the acceptable range as part of standard troubleshooting.Based on the available information, the cause of the issue was determined to be a flow issue in the imt tubing with the formation of micro clots/ fibrin/ crystal, which was eliminated by replacing imt tubing and conditioning with serum.Based on the available information, the probable cause of the issue is consistent with the flow issue in imt tubing with the formation of micro clots/ fibrin/ crystal, which was corrected by replacing imt tubing and conditioning with serum.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the component code, the investigation finding and investigation conclusion codes were updated.Initial mdr 2517506-2024-00301 was filed on 10-dec-2024.

Brand Name
DIMENSION QUIKLYTE INTEGRATED MULTISENSOR
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key20894544
Report Number2517506-2024-00301
Device Sequence Number18103640
Product Code JGS
UDI-Device Identifier00842768014291
UDI-Public(01)00842768014291(10)4HD817(17)250208
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K112999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2025
Device Model NumberN/A
Device Catalogue Number10445058
Device Lot Number4HD817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown